Erythrodermic psoriasis after discontinuation of ixekizumab

Kathryn Anne Potter, Kiran Motaparthi, Jennifer J. Schoch

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)22-23
Number of pages2
JournalJAAD Case Reports
Volume4
Issue number1
DOIs
StatePublished - Jan 2018
Externally publishedYes

Keywords

  • discontinuation
  • erythroderma
  • ixekizumab
  • psoriasis
  • withdrawal

ASJC Scopus subject areas

  • Dermatology

Cite this

Erythrodermic psoriasis after discontinuation of ixekizumab. / Potter, Kathryn Anne; Motaparthi, Kiran; Schoch, Jennifer J.

In: JAAD Case Reports, Vol. 4, No. 1, 01.2018, p. 22-23.

Research output: Contribution to journalArticle

Potter, Kathryn Anne ; Motaparthi, Kiran ; Schoch, Jennifer J. / Erythrodermic psoriasis after discontinuation of ixekizumab. In: JAAD Case Reports. 2018 ; Vol. 4, No. 1. pp. 22-23.
@article{c997ec5e226d4f6e9515f73ae4c30a9c,
title = "Erythrodermic psoriasis after discontinuation of ixekizumab",
keywords = "discontinuation, erythroderma, ixekizumab, psoriasis, withdrawal",
author = "Potter, {Kathryn Anne} and Kiran Motaparthi and Schoch, {Jennifer J.}",
year = "2018",
month = "1",
doi = "10.1016/j.jdcr.2017.06.026",
language = "English (US)",
volume = "4",
pages = "22--23",
journal = "JAAD Case Reports",
issn = "2352-5126",
publisher = "Elsevier Inc.",
number = "1",

}

TY - JOUR

T1 - Erythrodermic psoriasis after discontinuation of ixekizumab

AU - Potter, Kathryn Anne

AU - Motaparthi, Kiran

AU - Schoch, Jennifer J.

PY - 2018/1

Y1 - 2018/1

KW - discontinuation

KW - erythroderma

KW - ixekizumab

KW - psoriasis

KW - withdrawal

UR - http://www.scopus.com/inward/record.url?scp=85037619148&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85037619148&partnerID=8YFLogxK

U2 - 10.1016/j.jdcr.2017.06.026

DO - 10.1016/j.jdcr.2017.06.026

M3 - Article

AN - SCOPUS:85037619148

VL - 4

SP - 22

EP - 23

JO - JAAD Case Reports

JF - JAAD Case Reports

SN - 2352-5126

IS - 1

ER -